Applied Mathematical Sciences

Vol. 9, 2015, no. 94, 4669-4708

Ricardo Garcia-Pelayo
      Computation of the multi-chord distribution of convex and concave polygons
      Applied Mathematical Sciences, Vol. 9, 2015, no. 94, 4669-4708

Copyright © 2015 Ricardo Garcia-Pelayo. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (1):

G. Le Caer, Circumspheres of sets of n+ 1 random points in the d-dimensional Euclidean unit ball (1Less-Than or equal to n Less-Than or equal to d), Journal of Mathematical Physics, 58 (2017), no. 5, 053301 [CrossRef]